# SDR SWAA002453

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 43,383 hours, 37,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT INOP. R&R EXIT LIGHT ASSY PER MM.
